Nexavar and Neuropathy

Nexavar® (sorafenib) has been extensively studied in clinical trials. In these studies of Nexavar, neuropathy was reported as a common side effect, occurring in at least 1 percent of people. Neuropathy is a type of skin sensation that may cause tingling, burning, or numbness.
 
Because some side effects of this chemotherapy drug can lead to serious problems, contact your healthcare provider if you are taking Nexavar and develop anything that doesn't seem right.
 
(For more information, click Nexavar Side Effects. This full-length article lists many other possible reactions to this drug, including potentially serious complications that require prompt medical attention.)
7 Natural Ways to Reduce Your Cancer Pain
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.